Theoretical Economics Letters

Vol.3 No.3(2013), Paper ID 32954, 3 pages

DOI:10.4236/tel.2013.33031

 

A Bias in Jensen’s Alpha When Returns Are Serially Correlated

 

Jangkoo Kang, Soonhee Lee

 

College of Business, Korea Advanced Institute of Science and Technology, Seoul, South Korea

 

Copyright © 2013 Jangkoo Kang, Soonhee Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Kang and S. Lee, "A Bias in Jensen’s Alpha When Returns Are Serially Correlated," Theoretical Economics Letters, Vol. 3 No. 3, 2013, pp. 188-190. doi: 10.4236/tel.2013.33031.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.